Expressions to compute the coefficients gmn in the generalized Lorenz-Mie theory using finite series

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01597384
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 11:53:52 AM
Last modification on : Thursday, February 7, 2019 - 5:28:33 PM

Links full text

Identifiers

Citation

G. Gouesbet, G. Gréhan, B. Maheu. Expressions to compute the coefficients gmn in the generalized Lorenz-Mie theory using finite series. Journal of Optics, Institute of Physics (IOP), 1988, 19 (1), pp.35-48. ⟨10.1088/0150-536X/19/1/005⟩. ⟨hal-01597384⟩

Share

Metrics

Record views

59